# SDR CALA2022103103004

- Difficulty date: October 31, 2022
- Submitted: October 31, 2022
- Operation: Air carrier
- Aircraft: N14231
- Make and model: Boeing 737824
- Aircraft serial: 28795
- Aircraft time: 72,839 hours, 26,479 cycles
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Brake
- Part number: NA
- Condition: Smoke
- Location: Rh
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

RIGHT MAIN WHEELS SMOKING AFTER LANDING SUSPECT HYD OIL ON NO. 4 BRAKE FROM LEAK/EARLER REMOVED AND REPLACED #4 BRAKE IAW AMM 32-45-11-400-801. OPS CHECK IS GOOD. ADD EMP:006402, 308509, ADDING PARTS INFO ROTABLE PARTS CHANGE WAS INDICATED - TT # 1873924  SN OFF 0633 IPC REFERENCE # 32-41-41-01
